# SDR REXA2021101100850

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORMER HAS CORROSION & REQUIRES REPLACEMENT P/N: 601R318034-3.	REMOVED FORMER ANGLE AND AFT UPPER, MID, AND LOWER SEAL RETAINER REMOVED AND REPLACED AFT FORMER IAW CRJ 700 SRM 51-40-11-001-001-A01. REINSTALLED AFT UPPER, MID, AND LOWER SEAL RETAINER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
